RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 121(163), Number 3(7), Pages 403–422 (Mi msb2209)  

Approximation and differential properties of measurable sets

A. N. Zhdanov, E. A. Sevast'yanov


Abstract: In this paper the authors establish approximation properties of measurable sets, which are then applied to study the differential properties of sets connected with the notion of points of density. A refinement of the well-known Lebesgue theorem on points of density of measurable sets is obtained.
Bibliography: 7 titles.

Full text: PDF file (976 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 49:2, 401–418

Bibliographic databases:

UDC: 517.1
MSC: Primary 28A05, 41A25; Secondary 28A15
Received: 30.08.1982

Citation: A. N. Zhdanov, E. A. Sevast'yanov, “Approximation and differential properties of measurable sets”, Mat. Sb. (N.S.), 121(163):3(7) (1983), 403–422; Math. USSR-Sb., 49:2 (1984), 401–418

Citation in format AMSBIB
\Bibitem{ZhdSev83}
\by A.~N.~Zhdanov, E.~A.~Sevast'yanov
\paper Approximation and differential properties of measurable sets
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 121(163)
\issue 3(7)
\pages 403--422
\mathnet{http://mi.mathnet.ru/msb2209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=708004}
\zmath{https://zbmath.org/?q=an:0556.28002}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 49
\issue 2
\pages 401--418
\crossref{https://doi.org/10.1070/SM1984v049n02ABEH002717}


Linking options:
  • http://mi.mathnet.ru/eng/msb2209
  • http://mi.mathnet.ru/eng/msb/v163/i3/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:271
    Full text:86
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020